MathSciNet Relay Station
MathSciNet bibliographic data
MR2330457 (2008e:53012) 53A10 (53C42)
Fernández, Isabel; Mira, Pablo A characterization of constant mean curvature surfaces in homogeneous 3-manifolds. Differential Geom. Appl. 25 (2007), no. 3, 281–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement